A CRPF jawan opened fire on his own comrades in Sukma, Chhattisgarh. It is being told that before the incident, there was a dispute between the soldiers over some issue.
In the camp of 50th Battalion, a soldier opened fire on his companions
The big news is coming out of Chhattisgarh. A jawan opened fire on his comrades at the Central Reserve Police Force (CRPF) camp in Sukma district here. Four soldiers were killed in this incident while three others were injured. The police gave this information on Monday. A jawan opened fire on his comrades in the camp of the 50th battalion of CRPF at Lingampalli village in Sukma district, Inspector General of Police, Bastar region, Sundarraj P said today. He said that four jawans have died in this incident and three others have been injured. The incident is from Lingampalli camp in Sukma. The reason for the firing is not clear.
Incident after a dispute
Sundarraj told that the police have got the information. At around 3.30 am on Monday, a jawan opened fire on other soldiers with his AK-47 rifle after a dispute. Four soldiers died on the spot in this incident.
There was a dispute between the soldiers
The CRPF camp jawan, accused of firing on his colleagues, was on duty in the Naxalite area late at night. It is being told that during this there was a dispute between the soldiers about something. Which turned into violence. After this the CRPF jawan got out of the way and started firing. Four CRPF personnel were killed in the same incident. After the incident, CRPF officials have started investigating the matter. It is not yet clear why the jawan opened fire on his comrades.
The police is interrogating the accused jawan
He told that as soon as the information about the incident was received, other jawans and officers reached there. Thereafter the accused jawan was arrested. The casualties were later taken to the hospital. The police officer said that the police are interrogating the accused jawan. Sundarraj said that the injured jawans have been admitted to the local hospital. where he is being treated.